# SDR SWAA087388

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 52,352 hours, 51,507 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN373
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING AILERON TAB DELAMINATED AT I/B AND O/B TRAILING EDGE.  REMOVED AND REPLACED TAB PER MM.
